ITP Support Association
2,833 members1,449 posts

Revolade is going ineffective in ITP

My sister has been on Revolade for 2 months approx, my count goes up and down so much. The highest I had was 3025 15 days ago but now its 75000 with * sign , * sign means not confirmed due to hypochromia.I am trying to figure out what it is reason of ineffectiveness of revolade. she is taking folic acid and D Qolson (Calcium), laderplex (Vitamin B) as well. She is facing bruising in mouth and minor nose bleeding. Please advise ! Should i go for Rituximab OR wait ? Her spleen is not removed yet.

2 Replies
oldestnewest

The official advise when taking Revolade (Eltrombopag) is to avoid eating foods high in calcium 4 hours before and after taking as calcium interfears with the effectiveness . If she is taking calcium supplements it could be causing the Revolade not to work properly. Just a suggestion, best to check with your doctor.

1 like
Reply

Thankyou so much. You are right.

Reply

You may also like...